Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 11, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 21, 2011, 3:49 PM MDT for Sandoval County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2011, 3:49 PM MDT (21:49 UTC)
- Expired
- Jul 21, 2011, 7:45 PM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 76 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 2173 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
822
WGUS55 KABQ 212149
FFWABQ
NMC043-220145-
/O.NEW.KABQ.FF.W.0011.110721T2149Z-110722T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
349 PM MDT THU JUL 21 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 745 PM MDT
* AT 340 PM MDT...PUBLIC SAFETY OFFICIALS REPORTED FLASH FLOODING ON
FOREST SERVICE ROAD 268 NEAR BLAND CANYON. ALTHOUGH RAINFALL HAS
ENDED ACROSS THE REGION...SIGNIFICANT RUNOFF WILL CONTINUE FOR THE
NEXT SEVERAL HOURS. ADDITIONAL THUNDERSTORMS THAT MAY DEVELOP THIS
AFTERNOON WILL EXACERBATE THE FLOODING SITUATION.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
LIMITED TO BANDELIER NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI
CANYON...PERALTA CANYON...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
LAS CONCHAS CAMPGROUND AND DOME WILDERNESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN
AREA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST WEATHER
INFORMATION.
&&
LAT...LON 3579 10657 3583 10650 3584 10644 3582 10636
3579 10630 3573 10629 3563 10638 3564 10646
3569 10657
$$
MT/DPORTER2 follow-up statements
137
WGUS75 KABQ 212215
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT THU JUL 21 2011
NMC043-220145-
/O.CON.KABQ.FF.W.0011.000000T0000Z-110722T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
415 PM MDT THU JUL 21 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR EAST
CENTRAL SANDOVAL COUNTY...
AT 355 PM MDT...PUBLIC SAFETY OFFICIALS REVISED THE ACTUAL LOCATION
OF FLASH FLOODING. FLASH FLOODING IS OCCURRING ON FOREST SERVICE ROAD
266 NEAR PERALTA CANYON. ALTHOUGH RAINFALL HAS ENDED OVER THE AREA...
SIGNIFICANT RUNOFF WILL CONTINUE FOR THE NEXT FEW HOURS. ADDITIONAL
THUNDERSTORMS THAT MAY DEVELOP THIS AFTERNOON WILL EXACERBATE THE
FLOODING SITUATION.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT LIMITED
TO BANDELIER NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI CANYON AND
PERALTA CANYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN
AREA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST WEATHER
INFORMATION.
&&
LAT...LON 3579 10657 3583 10650 3584 10644 3582 10636
3579 10630 3573 10629 3563 10638 3564 10646
3569 10657
$$
MT/DPORTER157
WGUS75 KABQ 212337
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 PM MDT THU JUL 21 2011
NMC043-220145-
/O.CON.KABQ.FF.W.0011.000000T0000Z-110722T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
537 PM MDT THU JUL 21 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR EAST
CENTRAL SANDOVAL COUNTY...
AT 534 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
THUNDERSTORM CAPABLE OF PRODUCING FLASH FLOODING OVER EAST CENTRAL
SANDOVAL COUNTY...OR ABOUT 16 MILES SOUTHWEST OF LOS ALAMOS. THE
STORM PRODUCING FLASH FLOODING WAS NEARLY STATIONARY.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT LIMITED
TO BANDELIER NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI CANYON AND
PERALTA CANYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH ARE POSSIBLE IN
THE WARNED AREA.
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LOS CONCHAS FIRE BURN
AREA.
&&
LAT...LON 3579 10657 3583 10650 3584 10644 3582 10636
3579 10630 3573 10629 3563 10638 3564 10646
3569 10657
$$
DPORTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 2:20 PM MDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 21, 2:20 PM MDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 220 PM MDT THU JUL 21 2011 .DISCUSSION... CURRENTLY...RIDGE CORE OVER NORTHERN ARKANSAS ANCHORING BROAD RIDGE BELT ACROSS THE ENTIRE SOUTHERN U.S...WITH LOBE EXTENDING SOUTHWEST TO CENTRAL ARIZONA. SOME WEAKNESS IN THE LOBE PROVIDING SADDLE POINT FOR SUBTLE SOUTHERLY FLOW ALOFT WITH ASSOCIATED WEAK SHORTWAVE DYNAMICS HELPING CONVECTIVE ACTIVITY ALREADY WELL UNDERWAY THIS AFTERNOON. PRECIPITABLE WATERS RUNNING ABOVE AN INCH SOUTH AND EAST OF RATON TO SILVER CITY LINE...WITH SOMEWHAT DRYER AIR TO THE NORTHWEST. PATTERN FORETELLS VERY SUBTLE EASTWARD SHIFT IN THUNDERSTORM FOCUS TODAY COMPARED TO YESTERDAY...AND THIS MAY MOVE SOME OF THIS ACTIVITY ACROSS THE CENTRAL MOUNTAINS INTO THE ADJACENT EASTERN PLAINS WHICH STAYED MOSTLY THUNDERSTORM FREE YESTERDAY. WITH SIGNIFICANT PWATS...AND BURN SCARS RECEIVING SOME RAINFALL YESTERDAY...WILL BE A LITTLE QUICKER ON THE TRIGGER TO ISSUE FLOOD ADVISORIES AND WARNINGS FOR BURN SCAR AREAS THIS AFTERNOON INTO THIS EVENING IN LIGHT OF EXPECTED INCREASES IN RUNOFF RATES. WILL MAINTAIN FLASH FLOOD WATCH FOR BURN SCARS TIL 10 PM MDT AND KEEP AN EYE ON TRENDS. MODELS...AGREEING ON VERY GENERAL STORY...BUT SPECIFICS MUSHY ESPECIALLY TRYING TO FIND RIDGE MARGINS WHERE ALL THE ACTION IS FOCUSED. RIDGE MAINTAINING DOUBLE BARREL CORES OVER THE MID SOUTH AND OVER SOUTHERN ARIZONA THROUGH FRIDAY...WITH RETREAT OF WESTERN LOBE BACK TOWARD BERMUDA HIGH OFF THE SOUTHEAST U.S. COAST BY THE WEEKEND. HURRICANE DORA OFF THE SOUTHERN TIP OF BAJA CALIFORNIA ABEAM PUERTO VALLARTA WILL DRIFT NORTH AND EAST PARALLEL TO THE MEXICO COASTLINE...AND WILL NOT BE A PLAYER IN NEW MEXICO WEATHER...BUT WILL HELP CREASE THE SOUTHWEST MARGINS OF THE RIDGE. RIDGE BUILDING BACK OVER NEW MEXICO ON SUNDAY AND REMAINING IN PLACE THROUGH TUESDAY MORNING. DENT IN THE RIDGE SHOWS UP EARLY TUESDAY OVER SOUTHERN CALIFORNIA...AND THIS LOBE OF THE RIDGE WILL RETREAT BACK TO THE EAST DURING THE DAY TUESDAY FOR INCREASED MOIST FLOW INTO WESTERN END OF THE STATE. OPEN DOOR SHORT LIVED...AS RIDGE WILL BUILD BACK TO THE WEST BY EARLY THURSDAY TO MOVE CONVECTION INTO RECYCLING IN PLACE MOISTURE. RIDGE CORE WILL SLOP ONCE AGAIN BACK TO THE EAST AND RETURN CORE CENTROID TO THE SOUTHEAST QUADRANT OF THE NATION OPENING DOOR TO NORTHWARD TRANSPORT OF MOISTURE INTO NEW MEXICO FOR THE TAIL END OF THE UPCOMING WORK WEEK AND THE FOLLOWING WEEKEND. ADDING TO MODELING WOE IS THE LACK OF ROBUSTNESS OF CURRENT SOLUTIONS...WITH UNIMPRESSIVE RUN TO RUN CONTINUITY HANDLING FEATURES THAT ARE BARELY DISCERNIBLE ABOVE THE STATISTICAL NOISE. BASIC BOTTOM LINE IS A WEEK OF DAILY BROAD COVERAGE CONVECTION UPCOMING...WITH ONLY MODEST TWEAKS TO THIS BASIC STORY ON A DAY TO DAY BASIS. NEAR TERM...TONIGHT THROUGH WEEKEND...THUNDERSTORMS CONTINUING WELL INTO THE EVENING TONIGHT BROADLY ACROSS THE HEART OF NEW MEXICO...WITH REDUCED COVERAGE OVER THE NORTHWEST PLATEAU AND SOUTHEAST PLAINS. PRECIPITABLE WATERS NEAR AN INCH AT LEAST STATEWIDE SUPPORTING DOWNPOURS THROUGH THE EVENING...APPROACHING 1.25 INCHES OVER THE SOUTHEAST HALF OF THE STATE...COMBINED WITH VERY WEAK STEERING FLOW ALOFT WILL INITIATE THUNDERSTORMS AND THEN LEAVE THEM TO RAIN OVER CONFINED AREAS FOR AN EXTENDED PERIOD. SET UP SUPPORTS MAINTAINING FLASH FLOOD WATCH OVER BURN SCARS THROUGH 10 PM MDT AS WRITTEN RIGHT NOW. FOR FRIDAY...RIDGE CORE TUGGING EASTWARD SHIFTING SHOWER FOCUS ANOTHER NOTCH EAST AND SOUTH...WITH PRECIPITABLE WATERS REMAINING WELL OVER AN INCH FOR THE SOUTHEAST HALF OF THE STATE. SOMEWHAT LOWER THETA E VALUES NORTH AND WEST...BUT STILL SUFFICIENT TO SUPPORT CONVECTIVE ACTIVITY IN VERY LOW FLOW REGIME ALOFT. DAYTIME TEMPERATURES RUNNING A HANDFUL OF DEGREES ABOVE NORMAL FOR LAST WEEKS OF JULY...WITH WINDS BASICALLY SOUTHERLY OVER THE EASTERN PLAINS...AND WESTERLY OVER THE WEST. FOR SATURDAY...A DUPLICATE OF FRIDAY...WITH ENHANCED ACTIVITY OVER THE NORTHEAST PLAINS AS MUCAPE PUMPS UP TO NEARLY 2000 J PER KG AS LIFTED INDICES DROP INTO THE NEGATIVE IN VICINITY OF DEEPENING TROUGH OVER THE NORTHEAST CORNER OF THE STATE. MUCH LESS DRAMATIC CONVECTIVE INDICES ELSEWHERE...BUT SHOWER COVERAGE WILL REMAIN BROAD AND FOCUSED OVER THE CENTRAL MOUNTAINS AND IMMEDIATE EASTERN SLOPES. RECYCLED MOISTURE IN ADDITION TO SOME NORTHBOUND MOISTURE INFLUX WILL BOOST PWATS UP TO NEARLY 1.5 INCHES OVER THE SOUTHEAST HALF OF THE STATE. SATURDAY TEMPERATURE TRENDS REMAINING LEVEL...WITH SOUTHERLY WINDS IN GENERAL OVER ALL BUT THE EXTREME WEST AND NORTH...WHERE WESTERLY AND NORTHWESTERLY WINDS WILL CONVERGE TOWARD THE EAST. FOR SUNDAY...RIDGE CORE BUILDING OVER NORTHEAST CORNER OF THE STATE WITH SURFACE TROUGH PERSISTING OVER THE EASTERN SIDE OF THE STATE. CONVECTIVE INDICES STILL RUNNING TO THE HIGH SIDE OVER THE NORTHEAST PLAINS...WITH MUCAPE AROUND 2000 J PER KG AND LIFTED INDICES DIPPING A FEW DEGREES C BELOW ZERO. WESTWARD BUILD OF RIDGE CORE WILL EXPAND SHOWER COVERAGE TO THE WEST AND INCREASE INTENSITIES FOR SUNDAY AFTERNOON. NORTHBOUND MOISTURE PLUME END RUNNING RIDGE CORE AND MOVING ALONG ARIZONA AND NEW MEXICO BORDER BY LATE SUNDAY AFTERNOON TO PROVIDE ADDITIONAL FEED FOR ONGOING CONVECTION. SOUTHEAST PLAINS WILL HAVE REDUCED COVERAGE AND STORM INTENSITY TO WIND UP THE WEEKEND. STEADY TEMPERATURE PROFILES WITH LOW LEVEL WINDS STARTING TO BACK TO SOUTHEAST. OUTLOOK...MONDAY THROUGH WEDNESDAY...BROAD SHOWER COVERAGE FROM ARIZONA BORDER TO THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN EACH DAY...WITH REDUCED COVERAGE AND INTENSITIES OVER THE EASTERN AND NORTHEAST PLAINS...AS RIDGE CORE REMAINS OVER NEW MEXICO. SOME WEAKNESS IN THE RIDGE JUST STARTING TO GNAW AWAY ON THE WESTERN MARGINS ON WEDNESDAY MAY HELP ENHANCE SHOWER COVERAGE ALONG THE ARIZONA LINE BY MIDWEEK. PWATS REMAINING WELL ABOVE AN INCH IN AREAS OF GREATEST SHOWER FOCUS. CONVECTIVE INDICES LINING UP WELL WITH SHOWER FOCUS...OVER THE NORTHERN MOUNTAINS AND CONTINENTAL DIVIDE EACH DAY...TO SUPPORT HAIL AND DOWNPOUR THREAT EACH DAY THROUGH THE START OF THE WORK WEEK. SHY && .AVIATION... SHRA AND TSTMS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON HOURS OVER THE HIGHER TERRAIN BEFORE SLOWLY MOVING OVER THE ADJACENT LOWLANDS THIS EVENING. ADDITIONAL THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE EASTERN PLAINS. STRONGER ACTIVITY WILL BE CAPABLE OF PEA SIZE HAIL...WIND GUSTS NEAR 40KTS IN THUNDERSTORM OUTFLOWS AND HVY RAIN. GUSTY WINDS IN OUTFLOW BOUNDARIES MAY RESULT IN LOCALIZED AREAS OF BLOWING DUST REDUCING VISIBILITIES BELOW 3 MILES. THUNDERSTORM COVERAGE WILL DIMINISH AFTER 04Z...THOUGH ISOLATED ACTIVITY MAY CONTINUE. SHOWERS AND THUNDERSTORMS WILL REDEVELOP AROUND 18Z FRIDAY...MAINLY ALONG AND EAST OF THE CENTRAL MTN CHAIN. SIMILAR TO TODAY...THE STRONGEST STORMS WILL BE CAPABLE OF SMALL HAIL...WIND GUSTS TO 45KT AND HVY RAIN. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 34 && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE HIGHER TERRAIN EARLY THIS AFTERNOON BUT VERY LIGHT TRANSPORT WINDS ARE RESULTING IN SLOW MOVEMENT. THIS WILL RESULT IN SPOTTY WETTING RAINS AND PERHAPS LOCALLY HEAVY RAINFALL THROUGH THE EVENING. THIS MAY BE PROBLEMATIC FOR AREA BURN SCARS...AND THE FLASH FLOOD WATCH WILL CONTINUE. STORMS WILL CONTINUE TO MOVE OFF THE HIGHER TERRAIN TO THE EVENING...THOUGH NEW DEVELOPMENT WILL LIKELY BE FOUND ALONG COLLIDING OUTFLOW BOUNDARIES. MINIMUM HUMIDITIES SO FAR THIS AFTERNOON HAVE GENERALLY FALLEN BETWEEN 20 AND 30 PERCENT IN MOST LOCATIONS...THOUGH SUB 15 PERCENT HUMIDITIES HAVE BEEN NOTED ACROSS FAR NORTHWEST NEW MEXICO AS DRIER AIR CONTINUES TO NUDGE INTO THE AREA. RELATIVE HUMIDITY RECOVERIES THIS EVENING WILL BE GOOD TO EXCELLENT ACROSS MOST AREAS THAT RECEIVED RAINFALL TODAY. FAIR HUMIDITIES ARE EXPECTED ACROSS THE NORTHWEST. WITH THE UPPER HIGH CENTERED OVER TENNESSEE...SOME WESTERLY FLOW AND DRIER AIR WILL CONTINUE TO NUDGE INTO NORTHWEST AND WEST CENTRAL NEW MEXICO ON FRIDAY. PWATS WILL FALL BELOW 0.75 INCHES ACROSS THIS AREA...EFFECTIVELY LIMITING THUNDERSTORM COVERAGE AND INTENSITY. DAYTIME RELATIVE HUMIDITIES WILL ALSO BE LOWER THAN TODAY IN THESE AREAS. BEST CHANCES FOR THUNDERSTORMS ON FRIDAY WILL BE ALONG AND EAST OF THE CENTRAL MTN CHAIN. GIVEN THE EXTENSION OF THE UPPER LEVEL RIDGE WESTWARD ACROSS EAST CENTRAL AND SOUTHERN NM...MOVEMENT OF STORMS WILL AGAIN BE SLOW...PROVIDING AN OPPORTUNITY FOR LOCALLY HEAVY RAINFALL. THIS EXTENSION OF THE UPPER HIGH WILL KEEP THE BEST MOISTURE PLUME TO THE SOUTH AND WEST OF THE STATE. RECYCLED MOISTURE AND INSTABILITY WILL KEEP A CHANCE FOR THUNDERSTORMS MAINLY OVER THE EAST AND SOUTHERN PORTIONS OF THE AREA ON SATURDAY...BUT DRY AIR AND MORE STABLE CONDITIONS WILL PRECLUDE THUNDERSTORM DEVELOPMENT ACROSS THE NORTHWEST. ALSO ON SATURDAY...THE UPPER LEVEL HIGH WILL REDEVELOP OVERHEAD...AND HEIGHTS WILL INCREASE THROUGH SUNDAY. NONETHELESS...STILL EXPECT SOME THUNDERSTORM DEVELOPMENT WITH RECYCLED MOISTURE SUNDAY. THE UPPER HIGH REMAINS OVER NEW MEXICO ON MONDAY...BUT BEGINS TO MOVE EASTWARD ON TUESDAY. SHOULD THIS OCCUR...SOME MONSOONAL MOISTURE SHOULD WORK UP INTO THE STATE FROM OLD MEXICO. HOWEVER...THERE IS SOME CONCERN THAT THE MODELS ARE JUST TRENDING TOWARD CLIMATOLOGY...AND THE MONSOONAL PUSH WONT BE AS ROBUST AS ADVERTISED. 34 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 60 97 62 95 / 5 5 5 10 DULCE........................... 49 90 52 90 / 20 5 10 20 CUBA............................ 55 89 56 89 / 30 10 20 20 GALLUP.......................... 54 88 56 89 / 10 5 10 20 EL MORRO........................ 51 83 52 83 / 40 10 20 20 GRANTS.......................... 56 87 57 88 / 30 10 20 20 QUEMADO......................... 55 86 55 86 / 30 20 20 30 GLENWOOD........................ 64 93 64 91 / 20 20 30 30 CHAMA........................... 49 83 50 83 / 20 10 10 20 LOS ALAMOS...................... 63 85 64 86 / 50 20 20 20 PECOS........................... 58 86 58 85 / 40 30 40 40 CERRO/QUESTA.................... 53 85 54 86 / 20 10 20 30 RED RIVER....................... 50 76 51 77 / 40 30 20 30 ANGEL FIRE...................... 49 78 49 80 / 50 30 30 40 TAOS............................ 54 90 55 90 / 20 10 20 20 MORA............................ 55 84 55 84 / 40 40 40 40 ESPANOLA........................ 60 93 61 93 / 20 20 20 20 SANTA FE........................ 60 90 61 90 / 30 30 30 30 SANTA FE AIRPORT................ 62 92 63 92 / 20 20 30 20 ALBUQUERQUE FOOTHILLS........... 66 93 67 92 / 20 20 30 20 ALBUQUERQUE HEIGHTS............. 70 94 71 94 / 20 20 30 20 ALBUQUERQUE VALLEY.............. 68 96 70 96 / 20 20 30 20 ALBUQUERQUE WEST MESA........... 67 96 67 96 / 30 20 30 20 LOS LUNAS....................... 66 95 67 96 / 20 20 30 20 RIO RANCHO...................... 64 96 65 95 / 30 20 20 20 SOCORRO......................... 68 96 69 96 / 20 20 30 20 SANDIA PARK/CEDAR CREST......... 61 91 62 91 / 30 20 40 30 TIJERAS......................... 61 93 63 92 / 30 20 40 30 MORIARTY/ESTANCIA............... 56 91 56 89 / 50 30 50 30 CLINES CORNERS.................. 62 87 61 87 / 50 40 50 40 GRAN QUIVIRA.................... 64 89 64 89 / 50 30 50 30 CARRIZOZO....................... 66 92 66 91 / 40 20 40 30 RUIDOSO......................... 61 83 60 84 / 40 30 40 40 CAPULIN......................... 60 88 60 91 / 40 40 30 20 RATON........................... 61 93 60 94 / 40 30 20 20 SPRINGER........................ 62 92 61 94 / 30 20 20 20 LAS VEGAS....................... 60 87 59 88 / 40 50 40 50 CLAYTON......................... 68 94 68 95 / 30 20 20 20 ROY............................. 66 90 66 91 / 30 30 30 20 CONCHAS......................... 73 98 73 97 / 20 10 30 10 SANTA ROSA...................... 69 96 69 96 / 20 20 30 20 TUCUMCARI....................... 72 100 71 99 / 20 10 20 10 CLOVIS.......................... 69 95 68 95 / 10 10 20 10 PORTALES........................ 70 96 70 96 / 10 10 20 10 FORT SUMNER..................... 72 97 72 97 / 10 10 20 10 ROSWELL......................... 72 99 70 98 / 10 10 20 10 PICACHO......................... 65 93 64 93 / 30 20 20 20 ELK............................. 61 86 61 87 / 30 20 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ508-511-512-514-526-527-539. && SHY/34
Hazardous weather outlook, Jul 21, 5:08 AM MDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 508 AM MDT THU JUL 21 2011 NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 508 AM MDT THU JUL 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL FROM THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CREATE AREAS OF FLASH FLOODING OVER AND AROUND RECENT BURN SCARS. ELSEWHERE ACROSS NORTHERN AND CENTRAL NEW MEXICO...SCATTERED SLOW MOVING THUNDERSTORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. GUYER/KW
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:23 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jul 20, 6:49 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 116 min |
| Jul 20, 7:50 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 115 min |
| Jul 21, 4:16 AM MDT | Flash Flood Watch | ABQ | 15 hr | |
| Jul 21, 12:35 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 115 min |
| Jul 21, 12:52 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 3 hr |
| Jul 21, 4:58 PM MDT | Special Weather Statement | ABQ | Bernalillo | 32 min |
| Jul 21, 5:10 PM MDT | Special Weather Statement | ABQ | Bernalillo | 35 min |
| Jul 21, 5:46 PM MDT | Special Weather Statement | ABQ | Union | 29 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.